Author Topic: Rhodium -pharmaceutical  (Read 1113 times)

0 Members and 1 Guest are viewing this topic.

dormouse

  • Guest
Rhodium -pharmaceutical
« on: April 19, 2000, 09:15:00 AM »
Author  Topic:   Rhodium 
pharmaceutical
unregistered   posted 04-18-98 03:45 AM           
--------------------------------------------------------------------------------
To answer your question, the melting point of final product is the same as the aminonoamide.
To further discuss the point of the acetone extraction, are you saying the one should stop the addition of water before the sloution turns a cloudy white for when it does turn a cloudy white,there is some degree of phase separation in the form of
brown liquid at the bottom and some at the top.
will keep you informed all the way.


Rhodium
Administrator   posted 04-18-98 01:17 PM          
--------------------------------------------------------------------------------
Okay, but has the final product the same properties as the aminoamide? That is, have you just recovered aminoamide again?
Okay, as I haven't seen the crystallization reaction myself, I cannot give you any more advice on the acetone/water thing. Just stop the addition when it begins to get cloudy.

And PLEASE, use *this* thread to ask further questions if you want to continue this discussion. What is the point of starting a new thread everytime you want to ask something more? It is a bit annoying.


Rhodium
Administrator   posted 04-18-98 01:17 PM          
--------------------------------------------------------------------------------
Okay, but has the final product the same properties as the aminoamide? That is, have you just recovered aminoamide again?
Okay, as I haven't seen the crystallization reaction myself, I cannot give you any more advice on the acetone/water thing. Just stop the addition when it begins to get cloudy.

And PLEASE, use *this* thread to ask further questions if you want to continue this discussion. What is the point of starting a new thread everytime you want to ask something more? It is a bit annoying.